# SDR SWAA2016091607857

- Difficulty date: August 25, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580734
- Condition: Cracked
- Location: Bs 277-291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT ANGLE CRACKED BETWEEN BS. 277 TO BS. 291.5, BETWEEN STR. 9 TO 10R.   REPAIRED IAW EA.
